# SDR AU990416020

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-28-140
- Engine: Lyc O320E3D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Condition: Sheared
- Location: Lt Mlg
- Part time: 4,110 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AU) AIRCRAFT HAD LANDED AND PARKED.  THE LEFT WING WAS MUCH HIGHER THAN THE RIGHT  .UPON FURTHER INSPECTION THE TORQUE LINK HAD SHEARED FROM THE TRUNNION.  UPPER PORTION WAS REPLACED BY A USED PART. LOWER OLEO, TORQUE LINK, AND LINKAGE WAS REUSED.  PART GIVEN TO TRANSPORT FOR METAL ANALYSIS.  PIPER SERVICE LETTER 760 NOVEMBER 12, 1975 REFERS TO THIS PROBLEM WHICH OCCURRED.
